ENCORE MEDICAL L.P. ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 46, E-PLUS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Back to Search Results |
| Catalog Number |
521-07-246 |
| Medical Device Problem Codes |
Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to revised from anatomic to reverse due to subcap and significant adverse event reported.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-01411; 521-07-246, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.